# SDR DXTA200300199

- Difficulty date: December 15, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 2,722 hours, 2,022 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING AT TXKF BOTH MAIN TIRES BLEW DAMAGING HARDWARE ON STRUT, GEAR DOOR AND FLAP TRACK FAIRINGS.  ITEM IS UNDER INVESTIGATION.
